RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 5, Pages 951–954 (Mi de1910)  

Short Communications

A necessary and sufficient condition for the discreteness of the spectrum of a monomial operation in the matrix case

G. A. Kalyabin

Moscow Institute of Physics and Technology

Full text: PDF file (325 kB)

Bibliographic databases:
UDC: 517.974.5
Received: 10.02.1972

Citation: G. A. Kalyabin, “A necessary and sufficient condition for the discreteness of the spectrum of a monomial operation in the matrix case”, Differ. Uravn., 9:5 (1973), 951–954

Citation in format AMSBIB
\Bibitem{Kal73}
\by G.~A.~Kalyabin
\paper A necessary and sufficient condition for the discreteness of the spectrum of a monomial operation in the matrix case
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 5
\pages 951--954
\mathnet{http://mi.mathnet.ru/de1910}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=322259}
\zmath{https://zbmath.org/?q=an:0281.34017}


Linking options:
  • http://mi.mathnet.ru/eng/de1910
  • http://mi.mathnet.ru/eng/de/v9/i5/p951

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019